Finite basis for analytic multiple gaps
Publications Mathématiques de l'IHÉS, Tome 121 (2015), pp. 57-79.

An n-gap consists of n many pairwise orthogonal families of subsets of a countable set that cannot be separated. We prove that for every positive integer n there is a finite basis for the class of analytic n-gaps. The proof requires an analysis of certain combinatorial problems on the n-adic tree, and in particular a new partition theorem for trees.

DOI : 10.1007/s10240-014-0063-8
Mots-clés : Winning Strategy, Finite Basis, Partition Theorem, Minimal Idempotent, Asymmetric Version
Avilés, Antonio 1 ; Todorcevic, Stevo 2, 3

1 Departamento de Matemáticas, Universidad de Murcia Campus de Espinardo 30100 Murcia Spain
2 Department of Mathematics, University of Toronto M5S 3G3 Toronto Canada
3 Institut de Mathématiques de Jussieu, CNRS UMR 7586 Case 247, 4 place Jussieu 75252 Paris Cedex France
@article{PMIHES_2015__121__57_0,
     author = {Avil\'es, Antonio and Todorcevic, Stevo},
     title = {Finite basis for analytic multiple gaps},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {57--79},
     publisher = {Springer Berlin Heidelberg},
     address = {Berlin/Heidelberg},
     volume = {121},
     year = {2015},
     doi = {10.1007/s10240-014-0063-8},
     language = {en},
     url = {https://www.numdam.org/articles/10.1007/s10240-014-0063-8/}
}
TY  - JOUR
AU  - Avilés, Antonio
AU  - Todorcevic, Stevo
TI  - Finite basis for analytic multiple gaps
JO  - Publications Mathématiques de l'IHÉS
PY  - 2015
SP  - 57
EP  - 79
VL  - 121
PB  - Springer Berlin Heidelberg
PP  - Berlin/Heidelberg
UR  - https://www.numdam.org/articles/10.1007/s10240-014-0063-8/
DO  - 10.1007/s10240-014-0063-8
LA  - en
ID  - PMIHES_2015__121__57_0
ER  - 
%0 Journal Article
%A Avilés, Antonio
%A Todorcevic, Stevo
%T Finite basis for analytic multiple gaps
%J Publications Mathématiques de l'IHÉS
%D 2015
%P 57-79
%V 121
%I Springer Berlin Heidelberg
%C Berlin/Heidelberg
%U https://www.numdam.org/articles/10.1007/s10240-014-0063-8/
%R 10.1007/s10240-014-0063-8
%G en
%F PMIHES_2015__121__57_0
Avilés, Antonio; Todorcevic, Stevo. Finite basis for analytic multiple gaps. Publications Mathématiques de l'IHÉS, Tome 121 (2015), pp. 57-79. doi : 10.1007/s10240-014-0063-8. https://www.numdam.org/articles/10.1007/s10240-014-0063-8/

[1.] Argyros, A. S.; Dodos, P.; Kanellopoulos, V. Unconditional families in Banach spaces, Math. Ann., Volume 341 (2008), pp. 15-38 | DOI | MR | Zbl

[2.] Avilés, A.; Todorcevic, S. Multiple gaps, Fundam. Math., Volume 213 (2011), pp. 15-42 | DOI | Zbl

[3.] Avilés, A.; Todorcevic, S. Finite basis for analytic strong n-gaps, Combinatorica, Volume 33 (2013), pp. 375-393 | DOI | MR | Zbl

[4.] Carlson, T. J.; Simpson, S. G. A dual form of Ramsey’s theorem, Adv. Math., Volume 53 (1984), pp. 265-290 | DOI | MR | Zbl

[5.] Dales, G. A discontinuous homomorphism from C(X), Am. J. Math., Volume 101 (1979), pp. 647-734 | DOI | MR | Zbl

[6.] Dales, H. G.; Woodin, W. H. An Introduction to Independence for Analysts (1987) (xiv+241 pp.) | DOI | Zbl

[7.] Dodos, P. Operators whose dual has non-separable range, J. Funct. Anal., Volume 260 (2011), pp. 1285-1303 | DOI | MR | Zbl

[8.] Dodos, P.; Kanellopoulos, V. On pair of definable orthogonal families, Ill. J. Math., Volume 52 (2008), pp. 181-201 | MR | Zbl

[9.] du Bois-Reymond, P. Eine neue Theorie der Convergenz und Divergenz von Reihen mitpositiven Gliedern, J. Reine Angew. Math., Volume 76 (1873), pp. 61-91 | DOI | Zbl

[10.] Esterle, J. Injection de semi-groupes divisibles dans des algèbres de convolution et construction d’homomorphismes discontinus de C(K), Proc. Lond. Math. Soc. (3), Volume 36 (1978), pp. 59-85 | DOI | MR | Zbl

[11.] Gowers, W. T. Lipschitz functions on classical spaces, Eur. J. Comb., Volume 13 (1992), pp. 141-151 | DOI | MR | Zbl

[12.] Hadamard, J. Sur les caractères de convergence des séries à termes positifs et sur les fonctions indéfiniment croissantes, Acta Math., Volume 18 (1894), pp. 319-336 | DOI | MR | Zbl

[13.] Hales, A. W.; Jewett, R. I. Regularity and positional games, Trans. Am. Math. Soc., Volume 106 (1963), pp. 222-229 | DOI | MR | Zbl

[14.] Hausdorff, F. Die Graduierung nach dem Endverlauf, Abh. Königl. Sächs. Gesell. Wiss. Math.-Phys. Kl., Volume 31 (1909), pp. 296-334

[15.] Hausdorff, F. Summen von ℵ1 Mengen, Fundam. Math., Volume 26 (1936), pp. 241-255

[16.] Kaplansky, I. Normed algebras, Duke Math. J., Volume 16 (1949), pp. 399-418 | DOI | MR | Zbl

[17.] Kechris, A. Classical Descriptive Set Theory (1995) | Zbl

[18.] Milliken, K. R. A partition theorem for the infinite subtrees of a tree, Trans. Am. Math. Soc., Volume 263 (1981), pp. 137-148 | DOI | MR | Zbl

[19.] Todorcevic, S. Analytic gaps, Fundam. Math., Volume 150 (1996), pp. 55-66 | MR | Zbl

[20.] Todorcevic, S. Compact subsets of the first Baire class, J. Am. Math. Soc., Volume 12 (1999), pp. 1179-1212 | DOI | MR | Zbl

[21.] Todorcevic, S. Introduction to Ramsey Spaces (2010) | DOI

[22.] Woodin, W. H. On the consistency strength of projective uniformization, Proceedings of Herbrand Symposium (1982), pp. 365-384 | DOI

  • Todorcevic, Stevo Basic orders in descriptive combinatorics, Topology and its Applications, Volume 323 (2023), p. 108300 | DOI:10.1016/j.topol.2022.108300
  • Kawach, Jamal K. Parametrized Ramsey theory of infinite block sequences of vectors, Annals of Pure and Applied Logic, Volume 172 (2021) no. 8, p. 102984 | DOI:10.1016/j.apal.2021.102984
  • Džamonja, Mirna; Kant, Deborah Interview With a Set Theorist, Reflections on the Foundations of Mathematics, Volume 407 (2019), p. 3 | DOI:10.1007/978-3-030-15655-8_1
  • Avilés, Antonio; Todorcevic, Stevo COMPACT SPACES OF THE FIRST BAIRE CLASS THAT HAVE OPEN FINITE DEGREE, Journal of the Institute of Mathematics of Jussieu, Volume 17 (2018) no. 5, p. 1173 | DOI:10.1017/s1474748016000335
  • Avilés, Antonio; Todorcevic, Stevo Isolating subgaps of a multiple gap, Monatshefte für Mathematik, Volume 186 (2018) no. 3, p. 373 | DOI:10.1007/s00605-018-1189-4
  • Avilés, A.; Plebanek, G.; Rodríguez, J. Tukey classification of some ideals on ω and the lattices of weakly compact sets in Banach spaces, Advances in Mathematics, Volume 310 (2017), p. 696 | DOI:10.1016/j.aim.2017.02.017
  • Avilés, Antonio; Todorcevic, Stevo Types in the n-adic tree and minimal analytic gaps, Advances in Mathematics, Volume 292 (2016), p. 558 | DOI:10.1016/j.aim.2016.02.004

Cité par 7 documents. Sources : Crossref